# SDR FDEA201411063532

- Difficulty date: November 6, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 70,479 hours, 13,392 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ANB71541
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR LT DOOR SIDE, AFT DOOR HINGE FITTING FOUND WITH CRACKED.  REMOVED AND REPLACED IAW SRM 51-35-01 REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100
